# SDR DALA13035425521

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 83,033 hours, 35,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON S/C,  FOUND EMERGENCY ESCAPE PATH RED LIGHT INOPERATIVE BY R2 DOOR.  REPLACED LAMPS AND SECURED CONNECTION.  LIGHT CHECKED OK.  REF AMM 33-51.
